American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] F. H. Clarke. Hamiltonian analysis of the generalized problem of Bolza . Trans. Amer. Math. Soc. 301 (1987) 385-400. MR 879580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John M. Ball and Victor J. Mizel. Singular minimizers for regular one-dimensional problems in the calculus of variations. Bull. Amer. Math. Soc. 11 (1984) 143-146. MR 741726.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1